Skip to main content
padlock icon - secure page this page is secure

Childhood Linear IgA Bullous Disease Triggered by Amoxicillin-Clavulanic Acid

Buy Article:

$52.00 + tax (Refund Policy)

Abstract: 

Linear immunoglobulin A bullous disease is an autoimmune subepidermal blistering disease that has been described in both children and adults. Reports have shown that as many as two-thirds of occurrences may be drug-induced. The offending drugs include antibiotics, predominantly vancomycin, nonsteroidal anti-inflammatory agents and diuretics. We report childhood linear immunoglobulin A bullous dermatosis developing following amoxicillin-clavulanic acid administration. The patient presented with characteristic blisters in an annular fashion, likened to a ‘‘crown of jewels.’’ The diagnosis was confirmed by the presence of a linear band of immunoglobulin A at the dermoepidermal junction on direct immunofluorescence. The lesions resolved with withdrawal of the drug, and systemic therapy was not required. We review the current literature and concepts of drug-induced linear immunoglobulin A bullous disease.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Document Type: Research Article

Publication date: September 1, 2007

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more